Reed-Muller codes on complete intersections

I. M. Duursma, C. Rentería, H. Tapia-Recillas

Research output: Contribution to journalArticle

Abstract

By using results and techniques from commutative algebra such as the vanishing ideal of a set of points, its a-invariant, the Hilbert polynomial and series, as well as finite free resolutions and the canonical module, some results about Reed-Muller codes defined on a zero-dimensional complete intersection in the n-projective dimensional space are given. Several examples of this class of codes are presented in order to illustrate the ideas.

Original languageEnglish (US)
Pages (from-to)455-462
Number of pages8
JournalApplicable Algebra in Engineering, Communications and Computing
Volume11
Issue number6
DOIs
StatePublished - Jun 19 2001

Keywords

  • Canonical module
  • Complete intersection
  • Graded finite free resolution
  • Hilbert polynomial
  • Reed-Muller code
  • Vanishing ideal
  • a-invariant of an ideal

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Reed-Muller codes on complete intersections'. Together they form a unique fingerprint.

  • Cite this